A remark on QF rings
Bull. Korean Math. Soc. 2019 Vol. 56, No. 1, 179-186
https://doi.org/10.4134/BKMS.b180173
Published online 2019 Jan 31
Feng Feng, Liang Shen
Southeast University; Southeast University
Abstract : This article mainly concentrates on the open question wheth\-er a right self-injective ring $R$ is necessary QF if $R/S_l$ is left Goldie. It is answered affirmatively under the condition $S_l\subseteq S_r$, where $S_l$ and $S_r$ denote the left socle and right socle of $R$ respectively. And the original condition ``right self-injective" can be weakened to ``right CS and right P-injective". It is also proved that a semiperfect, left and right mininjective ring $R$ is QF if $S_r\subseteq^{ess}R_R$ and $R/S_l$ is left Goldie.
Keywords : QF rings, annihilators, mininjective rings
MSC numbers : Primary 16L60, 16D50
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd